# SDR ZZDA2011752

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER COWLING NR 2 HINGE CUTOUT, CRACKED.  ACCOMPLISHED UPPER COWLING NR 2 HINGE CUTOUT REPAIR PER B717 SRM 54-50-02.
